# SDR 97ZZZX2337

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N252MA
- Make and model: Piper PA-31P
- Aircraft serial: 31P33
- Engine: Lyc TIGO541E1A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Diaphragm Valve
- Part number: 76292
- Condition: Loose
- Location: Fuel Press
- Part time: 3,433 hours
- Component: LW13889
- Stage of operation: NR
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

SCREW THAT SECURES NEEDLE VALVE TO DIAPHRAGM IN FUEL PRESSURIZATION VALVE CAME LOOSE ALLOWING NEEDLE VALVE TO COME LOOSE WHICH SHUT ENGINE DOWN.  SCREW STILL HAD EVIDENCE OF LOC-TITE ON THREADS.  SUSPECT THAT FUEL MAY HAVE SOFTENED LOC-TITE WHICH ALLOWED SCREW TO BACK OUT.
